# SDR CALA2025070806327

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 80,531 hours, 28,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR INSIDE SLIDE MATERIAL SHOWING.  RE-POSITIONED 1R DOOR GIRT BAR AND BUSTLE/COVER ASSEMBLY REF AMM TASK 25-66-01-200-802. EXCESS SLIDE MATERIAL NO LONGER SHOWING OUTSIDE OF THE BUSTLE/COVER ASSEMBLY.
